Title

An Alternative Approximation to the Variance of Transformation Score

Publication Type

Journal Article

Publication Date

1999

Abstract

Provides an alternative approximation to the variance of transformation score, based on an asymptotic expansion of the transformation estimator. Comparison with variance approximation in terms of standardized scores; Monte Carlo simulations.

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Statistical Computation and Simulation

Volume

62

Issue

1-2

First Page

181

Last Page

188

ISSN

0094-9655

Publisher

Taylor and Francis

This document is currently not available here.

Share

COinS